# SDR REXA97112

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Torque Gauge
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT TORQUE GAUGE INOPERATIVE.  CYCLED CIRCUIT BREAKER.  OPS CHECK GOOD.  (X)
